Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Have Mirena coil, stomach ache, leg hurts when holding urine for long, depression. Is it damging the body?

I have the merina coil had it since 2010, I have always had problems with it such as constant bleeding . That got fixed after 6 months. If I hold a wee in for more than 5 mins I get stomach ache and my left leg hurts quite abit it s the same when I hold a bowl movement in for too long. I like having the coil because my periods were very heavy and painful and now I don t have them, but I seem to always be in pain. Also shortly after it was fitted I was diagnosed with depression, then that followed to manic depression . My main concern is if the coil is damaging my body and why my leg and belly hurt? Please help me
Asked On : Thu, 18 Oct 2012
Answers:  0 Views:  140 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor